Rinsho shinkeigaku = Clinical neurology · 2005
[Limbic encephalitis associated with drug-induced hypersensitivity syndrome due to phenobarbital--a case report].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ito Takao, Ooishi Chizuko, Chiba Atsuro, Sakuta Manabu, Sakuma Keiichi, Shiohara Tetsuo
Аннотация
A 68-year-old man was diagnosed as drug-induced hypersensitivity syndrome (DIHS) with erythema and liver dysfunction three weeks after an administration of phenobarbital. Three weeks after the appearance of skin eruptions, the patient developed disturbed consciousness and status epilepticus. MRI findings revealed bilateral symmetrical abnormalities localized in the amygdala, hippocampi, parahippocampal gyri, and insula regions, which showed high intensities on diffusion weighted images and decreased apparent diffusion coefficient (ADC) values on an ADC map. We considered that the MRI abnormalities were indicative of cytotoxic edema. Increased serum anti-human herpesvirus 6 (HHV-6) IgG antibody titer and presence of HHV-6 DNA in peripheral blood, revealed by polymerase chain reaction (PCR) analysis, suggested reactivation of HHV-6. However, PCR analysis performed with DNA extracted from the CSF was negative for HHV-6. We concluded that limbic encephalitis in the present case might have been caused by an autoimmune inflammatory mechanism associated with drug-induced hypersensitivity syndrome, as well as a direct infection of HHV-6 to the central nervous system.